High energy rotation type solutions of the forced pendulum equation

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01951341
Contributor : André de Laire <>
Submitted on : Tuesday, December 11, 2018 - 1:26:19 PM
Last modification on : Wednesday, February 13, 2019 - 6:46:02 PM

Identifiers

  • HAL Id : hal-01951341, version 1

Collections

Citation

Patricio Felmer, André de Laire, Salome Martinez, Kazunaga Tanaka. High energy rotation type solutions of the forced pendulum equation. Nonlinearity, IOP Publishing, 2013, 26 (5), pp.1473-1499. ⟨hal-01951341⟩

Share

Metrics

Record views

23